Previous |  Up |  Next

Article

References:
[1] Chao C. Y.: On a conjecture of the semigroup of fully indecomposable relations. Czechoslovak Math. J., 27 (1977), 591-597. MR 0450067 | Zbl 0384.20051
[2] Dulmage A. L., Mendelsohn N. S.: Gaps in the exponent set of primitive matrices. Illinois J. of Math. 8 (1964), 642-656. MR 0181645 | Zbl 0125.00706
[3] Heap B. R., Lynn M. S.: The index of primitivity of a non-negative matrices. Numerische Math 6 (1964), 120-141. DOI 10.1007/BF01386062 | MR 0163921
[4] Schwarz Š.: The semigroup of fully indecomposable relations and Hall relations. Czechoslovak Math. J., 23 (1973), 151-163. MR 0316612 | Zbl 0261.20057
[5] Schwarz Š.: A new approach to some problems in the theory of nonnegative matrices. Czechoslovak Math. J., 16 (1966), 274-283. MR 0201452
Partner of
EuDML logo